taking Amoxicillin for 3 days..I feel tired and my body...
"...taking Amoxicillin for 3 days..I feel tired and my body aches is this normal?
It sounds as though you have a temperature most likely caused by the bacterial infection. Try taking acetaminophen ever... "
Started amoxicillin, became very tired, enlarged glands,...
"...Lasted over a month. Had coughed up small amounts of blood, this has stopped. Started amoxicillin, became very tired, enlarged glands, but does seem ...bit better. Have had headaches also since ... "
on Amoxicillin and it just makes me extremely tired but no...
"...zithro for ...makes me extremely tired but no other issues. I also take a very low dose of zoloft... please talk to your Dr. about the depression, DO NOT GIVE UP! It will get better, just think ... "
Amoxicillin and Tiredness
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.